Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 14, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 21, 2014, 12:57 AM EST for Catoosa County, Dade County, Walker County, Georgia. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 21, 2014, 12:57 AM EST (05:57 UTC)
- Expired
- Feb 21, 2014, 1:45 AM EST
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Catoosa County, GA, Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 90 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 21, 1:40 AM EST | TSTM WND DMG | Ringgold, GA | MULTIPLE TREES DOWN NEAR RINGGOLD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 20, 10:47 PM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -271 J/kg
- Mixed-layer LCL
- 1301 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
574
WUUS52 KFFC 210557
SVRFFC
GAC047-083-295-210645-
/O.NEW.KFFC.SV.W.0014.140221T0557Z-140221T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1257 AM EST FRI FEB 21 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CATOOSA COUNTY IN NORTHWEST GEORGIA
NORTHERN DADE COUNTY IN NORTHWEST GEORGIA
NORTH CENTRAL WALKER COUNTY IN NORTHWEST GEORGIA
* UNTIL 145 AM EST
* AT 1254 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
12 MILES NORTH OF FORT OGLETHORPE TO LOOKOUT MOUNTAIN TO TRENTON...
MOVING NORTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHICKAMAUGA AND RINGGOLD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
NORTHERN GEORGIA.
&&
LAT...LON 3499 8498 3498 8498 3497 8499 3491 8501
3491 8502 3489 8501 3486 8505 3486 8506
3483 8508 3481 8558 3499 8547
TIME...MOT...LOC 0557Z 244DEG 42KT 3513 8516 3500 8529
3491 8543
$$1 follow-up statement
861
WWUS52 KFFC 210615
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
115 AM EST FRI FEB 21 2014
GAC083-210625-
/O.CAN.KFFC.SV.W.0014.000000T0000Z-140221T0645Z/
DADE GA-
115 AM EST FRI FEB 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DADE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE COUNTY.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
NORTHERN GEORGIA.
LAT...LON 3499 8498 3497 8499 3491 8501 3491 8502
3489 8501 3486 8507 3483 8508 3482 8545
3488 8544 3499 8536
TIME...MOT...LOC 0615Z 244DEG 42KT 3522 8493 3509 8506
3500 8520
$$
GAC047-295-210645-
/O.CON.KFFC.SV.W.0014.000000T0000Z-140221T0645Z/
WALKER GA-CATOOSA GA-
115 AM EST FRI FEB 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EST
FOR CATOOSA AND NORTH CENTRAL WALKER COUNTIES...
AT 113 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES NORTH OF SALEM TO 8 MILES NORTHEAST OF
GRAYSVILLE TO LAKEVIEW..MOVING NORTHEAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO INDIAN
SPRINGS AND RINGGOLD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
NORTHERN GEORGIA.
&&
LAT...LON 3499 8498 3497 8499 3491 8501 3491 8502
3489 8501 3486 8507 3483 8508 3482 8545
3488 8544 3499 8536
TIME...MOT...LOC 0615Z 244DEG 42KT 3522 8493 3509 8506
3500 8520
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 9:55 PM EST, 3 hours 2 minutes earlier.
Area forecast discussion, Feb 20, 9:55 PM EST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 955 PM EST THU FEB 20 2014 .UPDATE... MADE SOME MINOR TWEAKS TO GRIDS BUT OVERALL TRENDS ARE THE SAME SO DO NOT PLAN AN UPDATE TO ZONES. STILL DEFINITELY CONCERNED ABOUT SEVERE POTENTIAL OVERNIGHT. DEWPOINTS ARE A LITTLE DRY AND CAPE HAS DROPPED OFF...BUT EXPECT THAT THERE WILL BE ENOUGH LIFTING WITH THE FRONT ITSELF THAT IT WILL ADVECT ITS OWN CAPE IN. DAMAGING WINDS REMAIN THE MAIN THREAT BUT OF COURSE WILL NOT MOVE INTO EXTREME NORTHWEST GEORGIA UNTIL NEAR MIDNIGHT BUT MAINLY AFTER. TDP && .PREV DISCUSSION... /ISSUED 653 PM EST THU FEB 20 2014/ PREV DISCUSSION... /ISSUED 247 PM EST THU FEB 20 2014/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... WAVE ACROSS THE PLAINS THIS AFTERNOON LIFTS INTO THE UPPER MID WEST TONIGHT AS A CLOSED UPPER LEVEL LOW WHILE A COLD FRONT PUSHES ACROSS THE SOUTHEAST. IT IS THIS COLD FRONT THAT IS THE FOCUS OF THE SHORT TERM. MODELS ARE IN GOOD AGREEMENT ON THE TIMING AND FORECAST GRIDS ARE HEAVILY DEPENDENT ON THE HRRR AND LOCAL WRF. TIMING WISE...SHOULD SEE THE SQUALL LINE APPROACH NW GEORGIA AROUND 06Z...MOVE ACROSS THE ATL METRO AREA IN THE 08-11Z TIME FRAME AND THROUGH THE CSG AND MCN AREA IN THE 11Z TO 13Z TIME FRAME. SHOWERS AND THUNDERSTORMS SHOULD EXIT THE CWA BY THE AFTERNOON ON FRIDAY. SIMILAR LOOKING SEVERE POTENTIAL FOR TONIGHT AS HAS BEEN ADVERTISED PREVIOUSLY. GFS MUCAPE STILL AROUND 300-400J/KG WHILE THE NAM INDICATES VALUES UP TO 800 J/KG BUT THAT MAY BE OVERDONE. ALTHOUGH THE INSTABILITY /AT LEAST IN TERMS OF THE GFS/ IS A BIT ON THE LOWER SIDE...THE LOW LEVEL SHEAR REMAINS IMPRESSIVE WITH THIS...ABOUT 45 KTS IN THE NAM AND 50KTS IN THE GFS. THE MAIN THREAT REMAINS DAMAGING WINDS WITH THE SQUALL LINE TONIGHT AND KEEP IN MIND TREES THAT WERE WEAKENED FROM THE RECENT ICE EVENT WILL BE MORE SUSCEPTIBLE TO THE WIND TONIGHT AS THE SQUALL LINE MOVES THROUGH. NAM IS SHOWING AN STP VALUE AROUND 2 WHILE THE GFS STP VALUE IS RIGHT AROUND 1. ALTHOUGH THE MAIN THREAT CONTINUES TO THE BE DAMAGING WINDS WITH THE SQUALL LINE...GIVEN SUCH STRONG LOW LEVEL SHEAR...THERE IS THE POTENTIAL FOR ISOLATED TORNADOES WITH THIS EVENT. IF A TORNADO WERE TO DEVELOP...GIVEN THIS SITUATION IT WOULD LIKELY BE QUICK TO SPIN UP AND FAIRLY SHORT LIVED IN DURATION. THAT SAID...FOLKS NEED TO BE PREPARED TO ACT QUICKLY IF SOMETHING SHOULD DEVELOP. BEST TIMING FOR SEVERE STORMS STILL REMAINS IN THE 06-09Z TIME PERIOD. AFTER THAT...THE INSTABILITY DECREASING TOWARDS SUNRISE AND STORMS SHOULD WEAKEN. STILL FORECASTING ABOUT AN INCH OF RAIN ACROSS NORTH GEORGIA WITH THIS QUICK MOVING SYSTEM. WITH THE RAIN EXPECTED TO FALL IN A SHORT PERIOD OF TIME...RIVERS MAY QUICKLY RISE SO WILL HAVE TO CONTINUE TO MONITOR FOR ISOLATED RIVER FLOODING. BEHIND THE FRONT THAT WILL MOVE THROUGH TONIGHT INTO FRIDAY MORNING...HIGH PRESSURE BUILDS IN AND KEEPS THE AREA DRY THROUGH THE REMAINDER OF THE SHORT TERM. THE COLD FRONT WILL HELP TO PUSH OUR LOW TEMPS SATURDAY MORNING BACK TOWARDS NORMAL. 11 LONG TERM /SATURDAY THROUGH THURSDAY/... MINIMAL CHANGES MADE TO THE EXTENDED FORECAST GRIDS AT THIS TIME. MEDIUM RANGE MODEL TRENDS HAVE NOT SHOWN SIGNIFICANT DEPARTURES FROM PREVIOUS RUNS. PLEASE SEE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW. 20 LONG TERM FORECAST DISCUSSION... /ISSUED 415 AM EST THU FEB 20 2014/ BEHIND FRIDAY'S COLD FRONT... ECMWF AND GFS SHOW A COOL DOME OF HIGH PRESSURE BUILDING OVER THE FORECAST AREA FRIDAY NIGHT... AND SHOULD DOMINATE THROUGH SATURDAY. THE RIDGE DOES SLIP EAST AND ESTABLISH A LIGHT/WARM SOUTHERLY WIND FLOW BY SATURDAY AFTERNOON. THIS WILL ALLOW A NICE WARM-UP INTO THE 60S ON SATURDAY. BOTH MODELS SHOW A WEAK UPPER DISTURBANCE IN THE NEARLY ZONAL FLOW ALOFT TRAVERSING THE AREAS AND INTERACTING WITH AN OLD FRONTAL BOUNDARY ACROSS SOUTH GEORGIA. THIS SPREADS SOME ISOLATED TO LOW SCATTERED SHOWERS INTO THE FORECAST AREA ON SUNDAY...WITH THE GREATER RAIN CHANCES EXPECTED ACROSS PARTS OF CENTRAL GEORGIA ON SUNDAY. STILL GOOD AGREEMENT ON A REINFORCING COLD FRONT PUSHING ACROSS THE AREA SUNDAY NIGHT... WITH A DRY FORECAST ON TAP FOR MONDAY. BOTH MODELS SHOW AN ACTIVE NEARLY ZONAL FLOW ALOFT INTERACTING WITH A WEAK FRONTAL BOUNDARY MEANDERING ACROSS THE AREA ON TUESDAY AND WEDNESDAY. STILL SOME UNCERTAINTY ON JUST WHERE BEST RAIN CHANCES WILL SET UP... SO WILL JUST SHOW A SLIGHT CHANCE OF SHOWERS ALL ZONES FOR NOW. LACK OF INSTABILITY AND WIND SHEAR WILL WARRANT JUST WORDING FOR SHOWERS WITH NO THUNDERSTORMS EXPECTED AT THIS TIME. 39 AVIATION... 00Z UPDATE... VFR THIS EVENING WITH MVFR BUILDING IN AFTER MIDNIGHT FOR MOST TAFS WITH MOST PLACES DROPPING TO IFR AT LEAST TEMPORARILY BY AROUND 08-09Z. SQUALL LINE WITH TSRA WILL PUSH THROUGH THE AREA...BETWEEN 08-10Z FOR METRO TAFS AND A COUPLE OF HOURS LATER FURTHER SOUTH AND EAST...WITH -SHRA AND IMPROVING CIGS THROUGH THE MID-MORNING HOURS. EXPECT VFR AFTER 15Z NORTH...16-17Z SOUTH. SSW WINDS TO START THE PERIOD WITH LOW-END GUSTS...SHIFTING TO W TO NW AFTER THE FRONT PUSHES THROUGH BEHIND THE SQUALL LINE 10-15G20-24KT THROUGH MOST OF THE DAY...DIMINISHING AFTER 00Z. //ATL CONFIDENCE...00Z UPDATE... MEDIUM-HIGH ON CIG HEIGHTS...MEDIUM ON TIMING. HIGH ON OCCURRENCE OF TSRA...MEDIUM-HIGH ON TIMING. MEDIUM-HIGH ON WINDS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 51 62 34 67 / 90 100 5 10 ATLANTA 48 58 38 64 / 100 80 5 10 BLAIRSVILLE 46 54 30 62 / 100 70 5 10 CARTERSVILLE 48 59 31 66 / 100 60 5 10 COLUMBUS 52 60 38 67 / 100 100 5 10 GAINESVILLE 48 60 36 66 / 100 100 5 10 MACON 56 63 33 68 / 70 90 5 10 ROME 48 60 29 65 / 100 40 5 10 PEACHTREE CITY 50 60 29 67 / 100 90 5 10 VIDALIA 61 66 44 68 / 30 100 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Feb 20, 4:32 AM EST, 20 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 432 AM EST THU FEB 20 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-210945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 432 AM EST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SLIGHT CHANCE OF SEVERE THUNDERSTORMS TONIGHT... WEATHER HAZARDS EXPECTED... DAMAGING WINDS FROM A POSSIBLE SQUALL LINE WILL BE THE MAIN THREAT TONIGHT. ISOLATED TORNADOES ARE ALSO POSSIBLE. DISCUSSION... A LINE OF SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A COLD FRONT AND PUSH ACROSS NORTH AND INTO CENTRAL GEORGIA LATE TONIGHT. ESTIMATED TIMING OF A POTENTIAL SQUALL LINE IS INTO NORTHWEST GEORGIA BETWEEN MIDNIGHT AND 2 AM... THE ATLANTA METRO AREA BETWEEN 3 AM AND 5 AM... THEN ACROSS CENTRAL GEORGIA THROUGH NOON ON FRIDAY. STRONG WIND SHEAR AND MODERATE INSTABILITIES WILL LIKELY SUPPORT ISOLATED STRONG TO SEVERE STORMS TONIGHT. THE GREATER SEVERE WEATHER THREAT WILL BE MAINLY NORTH OF A LA GRANGE TO ATLANTA TO GAINESVILLE LINE... AND MAINLY BETWEEN MIDNIGHT AND 6 AM FRIDAY MORNING. ALL INTEREST ACROSS NORTH AND CENTRAL GEORGIA SHOULD CLOSELY MONITOR THIS POTENTIALLY DANGEROUS WEATHER SYSTEM AS IT DEVELOPS TODAY AND PUSHES INTO THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF A COLD FRONT PUSHING ACROSS CENTRAL GEORGIA FRIDAY MORNING. THE COLD FRONT AND ASSOCIATED CONVECTION WILL PUSH SOUTH AND EAST OF THE AREA BY FRIDAY AFTERNOON. BEHIND FRIDAY'S COLD FRONT... NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THIS AFTERNOON FOR POSSIBLE ACTIVATION ACROSS AT LEAST NORTH GEORGIA TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 12:28 AM EST | Severe Thunderstorm Warning | FFC | Dade, Walker | 32 min |
| Feb 21, 1:44 AM EST | Special Weather Statement | FFC | Chattooga | 31 min |
| Feb 21, 1:51 AM EST | Special Weather Statement | FFC | Catoosa, Murray, Walker, Whitfield | 39 min |
| Feb 21, 2:07 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Murray, Walker, Whitfield | 38 min |
| Feb 21, 2:28 AM EST | Special Weather Statement | FFC | Bartow, Floyd, Polk | 47 min |
| Feb 21, 2:37 AM EST | Special Weather Statement | FFC | Gordon | 23 min |
| Feb 21, 2:45 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 45 min |
| Feb 21, 2:46 AM EST | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray | 44 min |
| Feb 21, 3:34 AM EST | Severe Thunderstorm Warning | FFC | Henry, Pike, Spalding | 41 min |
| Feb 21, 3:40 AM EST | Special Weather Statement | FFC | Bartow, Dawson, Fannin, Gilmer, Lumpkin, Pickens and 1 more | 65 min |
| Feb 21, 3:46 AM EST | Special Weather Statement | FFC | Troup | 44 min |
| Feb 21, 4:08 AM EST | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 52 min |
| Feb 21, 4:26 AM EST | Special Weather Statement | FFC | Cherokee, Cobb, Paulding | 49 min |
| Feb 21, 4:34 AM EST | Special Weather Statement | FFC | Douglas | 26 min |
| Feb 21, 4:48 AM EST | Special Weather Statement | FFC | Dawson, Lumpkin, Towns, White | 27 min |
| Feb 21, 4:55 AM EST | Special Weather Statement | FFC | Lamar, Monroe, Upson | 65 min |
| Feb 21, 5:03 AM EST | Special Weather Statement | FFC | Forsyth, Hall | 42 min |
| Feb 21, 5:11 AM EST | Special Weather Statement | FFC | Macon, Schley | 49 min |
| Feb 21, 5:17 AM EST | Special Weather Statement | FFC | Harris, Talbot | 58 min |
| Feb 21, 5:22 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart, Webster | 68 min |
| Feb 21, 5:37 AM EST | Special Weather Statement | FFC | Jasper, Putnam | 53 min |
| Feb 21, 5:41 AM EST | Special Weather Statement | FFC | Greene, Jasper, Morgan, Putnam | 49 min |
| Feb 21, 5:42 AM EST | River Flood Warning | FFC | Dade | 21 hr |
| Feb 21, 5:59 AM EST | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 46 min |
| Feb 21, 6:11 AM EST | Severe Thunderstorm Warning | FFC | Sumter | 34 min |
| Feb 21, 6:21 AM EST | Special Weather Statement | FFC | Bibb, Crawford, Peach, Taylor | 54 min |
| Feb 21, 6:25 AM EST | Special Weather Statement | FFC | Macon, Schley | 50 min |
| Feb 21, 6:43 AM EST | Special Weather Statement | FFC | Jones, Monroe, Putnam | 32 min |
| Feb 21, 6:50 AM EST | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 40 min |
| Feb 21, 7:10 AM EST | Special Weather Statement | FFC | Baldwin, Hancock, Taliaferro, Warren, Wilkes, Wilkinson | 35 min |
| Feb 21, 7:11 AM EST | Special Weather Statement | FFC | Bleckley, Houston, Twiggs | 49 min |
| Feb 21, 7:15 AM EST | Special Weather Statement | FFC | Putnam | 15 min |
| Feb 21, 7:42 AM EST | Special Weather Statement | FFC | Bleckley, Glascock, Hancock, Taliaferro, Warren, Washington and 2 more | 48 min |
| Feb 21, 8:02 AM EST | Special Weather Statement | FFC | Dodge | 43 min |
| Feb 21, 8:23 AM EST | Tornado Warning | FFC | Johnson, Laurens | 37 min |
| Feb 21, 8:48 AM EST | Tornado Warning | FFC | Emanuel, Jefferson, Johnson | 27 min |
| Feb 21, 8:52 AM EST | Special Weather Statement | FFC | Emanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler | 38 min |
| Feb 21, 9:28 AM EST | Special Weather Statement | FFC | Toombs | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.